# SDR CALA9900018

- Difficulty date: January 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N83872
- Make and model: Doug DC-9-82
- Aircraft serial: 49120
- System (JASC): 2120 · Air Distribution System
- Part: Air Dist
- Condition: Smoke
- Location: Cabin
- Stage of operation: AP
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

WHEN USING ENGINE ANTI-ICE DURING TAKEOFF AND LANDING BURNING ODOR AND SMOKE/HAZE IN CABIN AND ODOR IN COCKPIT.  SMOKE STARTED IN AFT CABIN AND WORKED FORWARD.  REMOVED AND REPLACE BOTH COALESCER BAGS AND CHECKED PER MM 21-20.  RAN BOTH ENGINES TO 1.8 EPR AND ISOLATED APU AND ENGINE AIR.  RAN BOTH PACKS AT HIGH HEAT FOR EXTENDED PERIODS.  CHECKED 8TH AND 13TH STAGE SADDLE DUCTS FOR OIL.  NONE FOUND ALL CHECKS GOOD.
